Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Stieltjes differential-boundary operators. III. Multivalued operators–linear relations

Allan Morton Krall

Vol. 59 (1975), No. 1, 125–134
Abstract

This article deals with a multivalued differential-boundary operator on a nondense domain regarding it as a linear relation. The adjoint relation is derived. It is shown that these dual relations have the same form as exhibited in earlier papers where the operators involved were uniquely defined on dense domains. Self-adjoint relations are considered on the Hilbert space n2[0,1]. The connection with self-adjoint operators defined on subspaces of n2[0,1] is made.

Mathematical Subject Classification 2000
Primary: 47A50
Secondary: 34B25
Milestones
Received: 16 October 1974
Revised: 25 March 1975
Published: 1 July 1975
Authors
Allan Morton Krall